MAUDE Adverse Event Report: NIPRO CORPORATION (ODT) NIPRO CELLENTIA-H DIALYZER

NIPRO CORPORATION (ODT) NIPRO CELLENTIA-H DIALYZER
Model Number DD+CT17H
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 04/03/2025
Type of Reportable Event Malfunction
Event or Problem Description
Mw5168729 received via email with the following: it was reported to (b)(6) via email that cellentia hemodialyzer - single use 17h had a blood leak occurrence at start of treatment.This report reflects information received by fda in the form of a notification per 803.22 (b)(2).No customer information is available to reach out to the customer to request additional information relate to the event.

Brand Name
NIPRO CELLENTIA-H DIALYZER
Common Device Name
DIALYZER
Manufacturer (Section D)
NIPRO CORPORATION (ODT)
8-7, hanuki-yachi
niida-aza
ohdate-shi, akita 018-5 794
JA  018-5794
Manufacturer (Section G)
NIPRO CORPORATION (ODT)
8-7, hanuki-yachi
niida-aza
ohdate-shi, akita 018-5 794
JA   018-5794
Manufacturer Contact
michelle tejada
3150 nw 107th avenue
miami, FL 33172
3055997174
MDR Report Key24158064
Report Number9610987-2026-00002
Device Sequence Number9590535
Product Code KDI
UDI-Device Identifier00383790004398
UDI-Public00383790004398
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K160444
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDD+CT17H
Device Lot Number24F27E
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/06/2025
Initial Report FDA Received Date01/22/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/30/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown